×

zbMATH — the first resource for mathematics

Some results for fractional boundary value problem of differential inclusions. (English) Zbl 1169.34006
The author studies the existence of at least one solution of a (R-L sense) fractional-order (with order in (1,2)) differential inclusion with Dirichlet boundary conditions. The two cases, convex and nonconvex set-valued right-hand side are considered. The main tools of the proof are the nonlinear alternative Lary-Schauder type, Covitz-Nadler’s fixed point theorem for the set-valued contractions. The compactness of the set of solutions and relaxation results are also established. The infinite delay problem has been considered.

MSC:
34A60 Ordinary differential inclusions
26A33 Fractional derivatives and integrals
26A42 Integrals of Riemann, Stieltjes and Lebesgue type
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P.; Cellina, A., Differential inclusions, (1984), Springer-Verlag Berlin, Heidelberg, New York
[2] Aubin, J.P.; Frankowska, H., Set-valued analysis, (1990), Birkhauser Boston
[3] Bai, Z.; Lu, H., Positive solutions for boundary value problem of nonlinear fractional differential equations, J. math. anal. appl., 311, 495-505, (2005) · Zbl 1079.34048
[4] Benchohra, M.; Henderson, J.; Ntouyas, S.K.; Ouahab, A., Existence results for fractional order functional differential equations with infinite delay, J. math. anal. appl., 338, 1340-1350, (2008) · Zbl 1209.34096
[5] Bressan, A.; Colombo, G., Extensions and selections of maps with decomposable values, Studia math., 90, 70-85, (1988)
[6] Castaing, C.; Valadier, M., ()
[7] Covitz, H.; Nadler, S.B., Multivalued contraction mappings in generalized metric spaces, Israel J. math., 8, 5-11, (1970) · Zbl 0192.59802
[8] El-Sayed, A.M.A., Fractional order evolution equations, J. fract. calc., 7, 89-100, (1995) · Zbl 0839.34069
[9] El-Sayed, A.M.A., Fractional order diffusion-wave equations, Internat. J. theoret. phys., 35, 311-322, (1996) · Zbl 0846.35001
[10] El-Sayed, A.M.A., Nonlinear functional differential equations of arbitrary orders, Nonlinear anal., 33, 181-186, (1998) · Zbl 0934.34055
[11] El-Sayed, A.M.A.; Ibrahim, A.G., Multivalued fractional differential equations, Appl. math. comput., 68, 15-25, (1995) · Zbl 0830.34012
[12] Frigon, M.; Granas, A., Théorèmes d’existence pour des inclusions différentielles sans convexité, C. R. acad. sci. Paris, ser. I, 310, 819-822, (1990) · Zbl 0731.47048
[13] Delbosco, D.; Rodino, L., Existence and uniqueness for a nonlinear fractional differential equation, J. math. anal. appl., 204, 609-625, (1996) · Zbl 0881.34005
[14] Diethelm, K.; Freed, A.D., On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, (), 217-224
[15] Deimling, K., Multivalued differential equations, (1992), Walter De Gruyter Berlin, New York · Zbl 0760.34002
[16] Diethelm, K.; Ford, N.J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[17] Diethelm, K.; Walz, G., Numerical solution of fractional order differential equations by extrapolation, Numer. algorithms, 16, 231-253, (1997) · Zbl 0926.65070
[18] Granas, A.; Dugundji, J., Fixed point theory, (2003), Springer-Verlag New York · Zbl 1025.47002
[19] Gaul, L.; Klein, P.; Kempfle, S., Damping description involving fractional operators, Mech. syst. signal process., 5, 81-88, (1991)
[20] Glockle, W.G.; Nonnenmacher, T.F., A fractional calculus approach of self-similar protein dynamics, Biophys. J., 68, 46-53, (1995)
[21] Górniewicz, L., ()
[22] Hale, J.K., Retarded equations with infinite delay, (), 61-63
[23] Hale, J.K.; Kato, J., Phase space for retarded equations with infinite delay, Funkcial. ekvac., 21, 11-41, (1978) · Zbl 0383.34055
[24] Hale, J.K.; Lunel, S.M.V., ()
[25] Hu, Sh.; Papageorgiou, N., Handbook of multivalued analysis, volume I: theory, (1997), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0887.47001
[26] Hiai, F.; Umegaki, H., Integrals conditional expectations, and martingales of multivalued functions, J. multivariate anal., 7, 149-182, (1977) · Zbl 0368.60006
[27] Hino, Y.; Murakani, S.; Naito, T., ()
[28] Kappel, F.; Schappacher, W., Some considerations to the fundamental theory of infinite delay equations, J. differential equations, 37, 141-183, (1980) · Zbl 0466.34036
[29] Kilbas, A.A.; Trujillo, J.J., Differential equations of fractional order: methods, results and problems II, Appl. anal., 81, 435-493, (2002) · Zbl 1033.34007
[30] Kisielewicz, M., Differential inclusions and optimal control, (1991), Kluwer Dordrecht, The Netherlands · Zbl 0731.49001
[31] Lakshmikantham, V., Theory of fractional functional differential equations, Nonlinear anal. TMA, 69, 10, 3337-3343, (2008) · Zbl 1162.34344
[32] Lakshmikantham, V.; Vatsala, A.S., Basic theory of fractional differential equations, Nonlinear anal. TMA, 69, 8, 2677-2682, (2008) · Zbl 1161.34001
[33] V. Lakshmikantham, A.S. Vatsala, Theory of Fractional Differential Inequalities and Applications, Commun. Appl. Anal. (in press) · Zbl 1159.34006
[34] V. Lakshmikantham, A.S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equations, Math. Lett. (in press) · Zbl 1161.34031
[35] Lasota, A.; Opial, Z., An application of the kakutani – ky Fan theorem in the theory of ordinary differential equations, Bull. acad. Pol. sci. ser. sci. math. astronom. phys., 13, 781-786, (1965) · Zbl 0151.10703
[36] Lakshmikantham, V.; Wen, L.; Zhang, B., ()
[37] Mainardi, F., Fractional calculus: some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[38] Metzler, F.; Schick, W.; Kilian, H.G.; Nonnenmacher, T.F., Relaxation in filled polymers: A fractional calculus approach, J. chem. phys., 103, 7180-7186, (1995)
[39] Momani, S.M.; Hadid, S.B., Some comparison results for integro-fractional differential inequalities, J. fract. calc., 24, 37-44, (2003) · Zbl 1057.45003
[40] Momani, S.M.; Hadid, S.B.; Alawenh, Z.M., Some analytical properties of solutions of differential equations of noninteger order, Int. J. math. math. sci., 697-701, (2004) · Zbl 1069.34002
[41] Miller, K.S.; Ross, B., An introduction to the fractional calculus and differential equations, (1993), John Wiley New York · Zbl 0789.26002
[42] Nakhushev, A.M., The stum – liouville problems for a second order ordinary equations with fractional derivatives in the lower, Dokl. akad. nauk SSSR, 234, 308-311, (1977)
[43] Podlubny, I., Fractional differential equation, (1999), Academic Press San Diego · Zbl 0893.65051
[44] Podlubny, I.; Petraš, I.; Vinagre, B.M.; O’Leary, P.; Dorčak, L., Analogue realizations of fractional-order controllers. fractional order calculus and its applications, Nonlinear dynam., 29, 281-296, (2002) · Zbl 1041.93022
[45] Kamenskii, M.; Obukhovskii, V.; Zecca, P., Condensing multi-valued maps and semilinear differential inclusions in Banach spaces, (2001), Walter de Gruyter & Co. Berlin · Zbl 0988.34001
[46] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives theory and applications, (1993), Gordon and Breach Yverdon · Zbl 0818.26003
[47] Sawano, K., Some consideration on the fundamental theorems for functional differential equations with infinite delay, Funkcial. ekvac., 25, 97-104, (1982) · Zbl 0536.34041
[48] Schumacher, K., Existence and continuous dependence for differential equations with unbounded delay, Arch. ration. mech. anal., 64, 315-335, (1978) · Zbl 0383.34052
[49] Shin, J.S., An existence of functional differential equations, with infinity delay in a Banach space, Funkcial. ekvac., 30, 19-29, (1987) · Zbl 0647.34066
[50] Tolstonogov, A.A., Differential inclusions in a Banach space, (2000), Kluwer Dordrecht, The Netherlands · Zbl 0990.49002
[51] Yu, C.; Gao, G., Existence of fractional differential equations, J. math. anal. appl., 310, 26-29, (2005) · Zbl 1088.34501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.